# SDR USAASB00056

- Difficulty date: February 28, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Packing
- Part number: NAS1611228
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 7900 - WHILE ON TEST HOP, APPROACHING CLT, THE A HYDRAULIC SYSTEM LIGHT BEGAN FLICKERING.  CAPTAIN SHUT DOWN PUMPS AND STARTED GETTING THE B HYDRAULIC SYSTEM LIGHT FLICKERING.  CAPTAIN DECLARED AN EMERGENCY AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE HANGAR UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE A HYDRAULIC SYSTEM PRESSURE MODULE FILTER (P/N AC7681E1Y2) AND PACKING.  RESERVICED HYDRAULIC FLUID TO PROPER LEVEL.  NO LEAKS NOTED.  (M)
